We consider a nonlinear parametric Neumann problem driven by the sum of a p-Laplacian and of a q-Laplacian and exhibiting in the reaction the competing effects of a singular term and of a resonant term. Using variational methods together with suitable truncation and comparison techniques, we show that for small values of the parameter the problem has at least two positive smooth solutions.

Papageorgiou N.S., Vetro C., & Vetro F. (2020). Singular Neumann (p, q)-equations. POSITIVITY, 24(4), 1017-1040 [10.1007/s11117-019-00717-w].

Singular Neumann (p, q)-equations

Vetro C.;
2020

Abstract

We consider a nonlinear parametric Neumann problem driven by the sum of a p-Laplacian and of a q-Laplacian and exhibiting in the reaction the competing effects of a singular term and of a resonant term. Using variational methods together with suitable truncation and comparison techniques, we show that for small values of the parameter the problem has at least two positive smooth solutions.
Settore MAT/05 - Analisi Matematica
Papageorgiou N.S., Vetro C., & Vetro F. (2020). Singular Neumann (p, q)-equations. POSITIVITY, 24(4), 1017-1040 [10.1007/s11117-019-00717-w].
File in questo prodotto:
File Dimensione Formato  
2020_Positivity_PapageorgiouVetroVetro.pdf

non disponibili

Descrizione: Articolo principale
Tipologia: Versione Editoriale
Dimensione 398.96 kB
Formato Adobe PDF
398.96 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10447/430042
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact